Ask an expert
Question

08 Dec 2005

Accutane or Roaccutane
Is there somebody who has dealt with some of the side effects after using this drug, such as joint and back pains and severe headaches and extreme dryness of the skin?

I'm trying to find out if there are any dietary supplements or special dietary requirement to minimise the damage caused by the use of the drug, or at least alleviate some of the pain.
Answer 394 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Sue,
See http://www.xsorbit1.com/users/davec/index.cgi?board=aaftc&action=display&num=1127593802&start=3
A roaccutane action forum group which may be useful. Roaccutane is a drug that needs to be taken with caution. Please always discuss with your dermatologist if you are unsure what to do about a side-effect.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.